Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Anemia, fainting post hernia repair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3116 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   what causes low blood pressure
Doctor :   hi
Doctor :   how can i help u
User :   hi
User :   i have recently found out i have low blood pressure and low sugar
User :   i have never had this b4
User :   should i worry
Doctor :   it can be due to low blood like anemia
User :   i had a hernia repair and since then it started happening
Doctor :   not to worry have u consulted a physician
User :   i lost 24 pounds in 3 weeks
User :   yes she said i may have some heart problems
Doctor :   do u have syncopal attacks
User :   what is that
Doctor :   i would also like to know ur age occupation
User :   im 35
Doctor :   syncopal attacks mean do u faint?
User :   im a homemaker
User :   i fainted a few weeks ago
Doctor :   do u have fluid accumulation in the legs
User :   no
User :   i am 5ft7 i weigh 117
Doctor :   then get a E C G done along witha echo u will probably geta better picture
User :   i had an ekg done yesterday
Doctor :   do u have the report with you

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor